Localized modes and bistable scattering in nonlinear network junctions

Citation

Miroshnichenko, A, Molina, M & Kivshar, Y 2007, 'Localized modes and bistable scattering in nonlinear network junctions', Physical Review E-Statistical, Nonlinear and Soft Matter Physics, vol. 75, no. 4 Pt 2, pp. 046602 1-5.

Year

2007

Field of Research

  • Algebraic Structures In Mathematical Physics

Updated:  14 August 2022 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers